uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
An asymmetric Marcinkiewicz-Zygmund LLN for random fields
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics. (Mathematical statistics)
2009 (English)In: Statistics and Probability Letters, ISSN 0167-7152, Vol. 79, no 8, 1016-1020 p.Article in journal (Refereed) Published
Abstract [en]

The classical Marcinkiewicz-Zygmund law for i.i.d. random variables has been generalized by Gut [Gut, A., 1978. Marcinkiewicz laws and convergence rates in the law of large numbers for random variables with multidimensional indices. Ann. Probab. 6, 469-482] to random fields.   Therein all indices have the same power in the normalization. Looking into some weighted means of random fields. such as Cesaro summation, it is of interest to generalize these laws to the case where different indices have different powers in the normalization. In this paper we give precise moment conditions for such laws.

Place, publisher, year, edition, pages
2009. Vol. 79, no 8, 1016-1020 p.
National Category
URN: urn:nbn:se:uu:diva-105907DOI: 10.1016/j.spl.2008.12.006ISI: 000264946100004OAI: oai:DiVA.org:uu-105907DiVA: diva2:222792
Available from: 2009-06-09 Created: 2009-06-09 Last updated: 2010-08-02Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Statistics and Probability Letters

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 183 hits
ReferencesLink to record
Permanent link

Direct link